Complete Cototal Domination Number of a Graph

Authors

  • B. Basavanagoud Karnatak University
  • S. M. Hosamani Karnatak University

DOI:

https://doi.org/10.3329/jsr.v3i3.7744

Keywords:

Domination number, Total domination number, Cototal domination number, Complete cototal domination number.

Abstract

Let  be a graph. A set  of a graph  is called a total dominating set if the induced subgraph  has no isolated vertices. The total domination number  of G is the minimum cardinality of a total dominating set of G. A total dominating set D is said to be a complete cototal dominating set if the induced subgraph  has no isolated vertices. The complete cototal domination number  of G is the minimum cardinality of a complete cototal dominating set of G. In this paper, we initiate the study of complete cototal domination in graphs and present bounds and some exact values for . Also its relationship with other domination parameters are established and related two open problems are explored.

Keywords: Domination number; Total domination number; Cototal domination number; Complete cototal domination number.

© 2011 JSR Publications. ISSN: 2070-0237 (Print); 2070-0245 (Online). All rights reserved.

doi:10.3329/jsr.v3i3.7744               J. Sci. Res. 3 (3), 557-565 (2011)

Downloads

Download data is not yet available.
Abstract
857
PDF
1056

Author Biographies

B. Basavanagoud, Karnatak University

B. Basavanagoud

Department of Mathematics, Karnatak University, Dharwad-580 003, India


* Corresponding author: b.basavanagoud@gmail.com

S. M. Hosamani, Karnatak University

Department of Mathematics, Karnatak University, Dharwad-580 003, India

Downloads

Published

2011-08-28

How to Cite

Basavanagoud, B., & Hosamani, S. M. (2011). Complete Cototal Domination Number of a Graph. Journal of Scientific Research, 3(3), 547–555. https://doi.org/10.3329/jsr.v3i3.7744

Issue

Section

Section A: Physical and Mathematical Sciences